# SDR QXEA2015031700140

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR SURROUND STRUCTURE HAS RIB CORRODED AT BS X690.45 AND Z100.032, PN 85339515-101.  REMOVED RIBS AT BS X690.45, PN:85339515-101 REF SRM 51-42-05, STEP 4C. INSTALLED NEW RIB PN 85339515-101 TO AFT PAX DOOR SILL AT BS X690.45, REF SRM 51-42-05, REPAIR-01. LOCATED AND DRILLED RIB, PN 85339515-101 AT BS X690.45 REF SRM 51-40-07-02-01, STEP 5G. COMPLIED WITH FORM M-184.
